MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number B3-4630M4705
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: micro air bubbles were present in arterial side of line.No patient injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.One (1) contaminated sample was submitted to the manufacturer for evaluation.Based on the condition of the contaminated sample, no testing could be performed.Although the samples could not be properly tested, based on the complaint description, the reported event is similar to a known issue of air in line during use.The reported issue is due to a defect related to a tubing material change previously implemented.The change in tubing resin can lead to bubbles adhering to the inside of the arterial bloodline, in the segment between the patient connector and the blood pump.These bubbles are not being drawn into the bloodline from the external environment, but rather are the result of degassing of blood on the arterial side of the blood pump due to the high negative pressure within the tubing.With the previous tubing resin, these bubbles remained in the blood and were compressed or dissolved via the positive pressure applied post blood pump.With the new resin, these small bubbles adhere to the inside of the bloodline and may gather together to form larger bubbles.Further investigation of the issue is ongoing, and an action plan will be developed upon completion of the investigation.Urgent medical device correction 2521402-2/17/26-003-c [fda res # 98552] was issued to inform users of the issue and provide information to reduce the risk.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
HEMODIALYSIS BLOODLINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24400666
Report Number2521402-2026-00166
Device Sequence Number9748254
Product Code FJK
UDI-Device Identifier04046955348824
UDI-Public(01)04046955348824(17)280607(10)A2500243
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberB3-4630M4705
Device Lot NumberA2500243
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FDA RES # 98552
Patient Sequence Number1
Patient Age11 MO
Patient SexMale